# SDR 7AHR201406272108

- Difficulty date: June 27, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT CARGO TRACK, BS 1007-1211 CORRODED.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-3.  FABRICATED AND INSTALLED NEW SECTION OF CARGO TRACK IAW SRM 53-24-0, 51-10-4 & 51-30-1.
